# SDR SWIA201642537

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 31,206 hours, 26,440 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FLAMEOUT 1800-2000 FT ITT WAS EXCEEDED 1170, HEARD LOUD THUMP, EMERGENCY DECLARED.  RETURNED TO FIELD.    R & R THE RT ENGINE ASSY IAW AMM.  RIG AND LEAK CHECKS ARE GOOD.
